# SDR FDKA200709483

- Difficulty date: September 23, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,014 hours, 15,135 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Part serial: 487
- Condition: Failed
- Location: Stall Warning
- Part time: 12,285 hours, 11,299 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6055 TPA (0930 PHX LCL), STICK PUSHER FAIL MSG.  MX REMOVED AND REPLACED SPC.
